What does Backaid Max have in it?
What are the active ingredients in BACKAID Max? Each BACKAID Maxcaplet contains 500 mg acetaminophen, a pain reliever, and 25 mg of pamabrom, a mild diuretic.
How does Pamabrom help back pain?
Magnesium salicylate is a nonsteroidal anti-inflammatory drug (NSAID) in a group of drugs called salicylates (sa-LIS-il-ates). This medicine works by reducing substances in the body that cause pain, fever, and inflammation. Pamabrom is a diuretic (water pill).
Are doans pills good for back pain?
Doans Pills Extra Strength is a nonsteroidal anti-inflammatory drug (NSAID) in a group of drugs called salicylates (sa-LIS-il-ates). Doans Pills Extra Strength is used to provide temporary relief from backache.
Is Tylenol an NSAID?
Acetaminophen (Tylenol) is known as a non-aspirin pain reliever. It is NOT an NSAID, which is described below. Acetaminophen relieves fever and headaches, and other common aches and pains. It does not relieve inflammation.
Can I take ibuprofen with Backaid Max?
Interactions between your drugs No interactions were found between Backaid Max and ibuprofen.
What is Backaid used for?
Backaid IPF is a combination medicine used to treat pain caused by tension headaches, migraine headaches, muscle aches, menstrual cramps, arthritis, toothaches, the common cold, or nasal congestion. Do not use aspirin for heart or blood vessel conditions unless your doctor tells you to.
Is Tylenol a pamabrom?
Acetaminophen/pamabrom is an over-the-counter (OTC) product used for pain relief of menstrual cramps. Acetaminophen/pamabrom is available under the following different brand names: Midol Teen, Painaid PMF Premenstrual Formula, Women’s Tylenol Multi-Symptom Menstrual Relief, and BackAid Max.
Is Pamabrom a muscle relaxer?
The acetaminophen/pamabrom combination is also marketed as a pain reliever for pain associated with back ache, headache, and muscle ache and can be used as a mild muscle relaxant.
Do doans pills make you sleepy?
See also Warning section. Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Is doans the same as aspirin?
This medication is similar to aspirin. Children and teenagers should not take this medication if they have chickenpox, flu, or any undiagnosed illness, or if they have just been given a live virus vaccine, without first consulting a doctor about Reye’s syndrome, a rare but serious illness.
Which is safer ibuprofen or Tylenol?
In one review, ibuprofen was found to be similar or better than acetaminophen for treating pain and fever in adults and children. Both drugs were also found to be equally safe. This review included 85 different studies in adults and children.
What isbackaid Max?
BACKAID Max. When you’re in pain, you need aspirin-free BACKAID for effective, long-lasting pain relief. BACKAID Max is aspirin-free, with two powerful medicines that effectively relieve temporary minor lower back, leg and joint pain. Plus, it helps relieve the pressure-related pain that can make discomfort radiate into your legs – like…
Does backaid Max work for bulging discs?
For Back Pain: “I purchased Backaid Max yesterday for a bulging disc, as Doctor is only prescribing one pill a day of Norco to be broken in half . I was in so much pain and I took this without prescription med and it worked. I am so glad I found this to supplement with my med.
Are Doans pills extra strength safe to take?
To make sure Doans Pills Extra Strength is safe for you, tell your doctor if you have ever had: 1 stomach ulcer or bleeding; 2 liver disease, cirrhosis, or if you drink more than 3 alcoholic beverages per day; 3 kidney disease; 4 diabetes; 5 heart disease, high blood pressure; or 6 asthma.
What are the ingredients in the backaid maxcaplet?
Each BACKAID Maxcaplet contains 500 mg acetaminophen, a pain reliever, and 25 mg of pamabrom, a mild diuretic.